CSpace
Nevanlinna theory of the Askey-Wilson divided difference operator
Chiang, Yik-Man; Feng, Shaoji
2018
Source PublicationADVANCES IN MATHEMATICS
Volume329Pages:217
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33800
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chiang, Yik-Man,Feng, Shaoji. Nevanlinna theory of the Askey-Wilson divided difference operator[J]. ADVANCES IN MATHEMATICS,2018,329:217.
APA Chiang, Yik-Man,&Feng, Shaoji.(2018).Nevanlinna theory of the Askey-Wilson divided difference operator.ADVANCES IN MATHEMATICS,329,217.
MLA Chiang, Yik-Man,et al."Nevanlinna theory of the Askey-Wilson divided difference operator".ADVANCES IN MATHEMATICS 329(2018):217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chiang, Yik-Man]'s Articles
[Feng, Shaoji]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chiang, Yik-Man]'s Articles
[Feng, Shaoji]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chiang, Yik-Man]'s Articles
[Feng, Shaoji]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.